# SDR 96ZZZX2932

- Difficulty date: April 14, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N203YV
- Make and model: Emb EMB-120
- Aircraft serial: 120203
- System (JASC): 2710 · Aileron Control System
- Part: Cable Assy
- Part number: 12027655007
- Condition: Broken Strands
- Location: Lt Ws 2902-3678
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING A 1,600 FLIGHT HOUR CABLE INSPECTION, FOUND LT WING UPPER AILERON CONTROL CABLE WORN AND WITH BROKEN STRANDS AT LT WS Y2902 AND WS Y3678 WHERE THE CABLE PASSES THROUGH THE INBOARD AND OUTBOARD NACELLE WALLS.
